# SDR AALA202402164898

- Difficulty date: February 11, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 27,611 hours, 3,264 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: UNKNOWN
- Condition: Partial Deploy
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: IN CRUISE FELT A SLIGHT BUMP IN SMOOTH AIR. FOLLOWED BY "SPOILER" ALERT ON EICAS, #5 SPOILER PARTIALLY DEPLOYED. AIRCRAFT DIVERTED AND LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
